# SDR DHL2004873558

- Difficulty date: November 30, 2004
- Submitted: February 1, 2005
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 85,619 hours, 22,871 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 85,619 hours, 22,871 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT FRAME FLANGE CRACKED 2.000 AND DENTED, STA 1580.000 L-21R (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW SRM 53-2-0 FIG 2, TR 53-110.  CUT OUT DAMAGED FRAME SEGMENT IAW SRM 53-2-0 FIG 2.  FABRICATED NEW FRAME SEGMENT (7075"0" 0.080) AND 2EA SPLICES (7075"0"0.071) IAW SRM 53-2-0 FIG 2, DACO DPS 3.69-4, SRM 51-1-4 PG 1.  HEAT TREATED FRAME SEGMENT AND SPLICES IAW DACO DPS 7.00 RV -BJ-, SRM 51-1-1 PG 1, 13, 17.  CLEANED, TREATED AND PRIMED REPAIR PARTS IAW SRM 51-1-8B.  APPLIED PRC SEALANT TO FAYING SURFACES IAW SRM 51-1-11.  INSTALLED REPAIR PARTS IAW SRM 53-2-0 FIG 2, SRM 51-1-20D PG 9.
